U.S. doctors online nowAsk doctors free
CA
A 33-year-old male asked:

what is the definition or description of: lovastatin overdose?

1 doctor answer2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Lovastatin overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used.Overdose symptoms may include: "pain, vomiting, diarrhea, muscle pain and weakness" REF: http://www.healthline.com/drugs/lovastatin/oral-tablet#Dosage4

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 39-year-old member asked:

Can you overdose on vitamin d?

4 doctor answers9 doctors weighed in
Dr. Susan Wingo
Endocrinology 33 years experience
Yes: Vitamin d is stored in fat cells. If someone takes in too much vitamin d, they could have too much calcium in their urine, raising the risk for kidney stones, or too much calcium in the blood, causing nausea, constipation, excessive thirst and urination, muscle weakness, depression, or confusion.
Dr. Robert Lang
Dr. Robert Lang commented
Endocrinology 52 years experience
There are no documented cases o vitamin D toxicity on less than 20,000 IU daily.
Oct 9, 2011
Dr. Robert Lang
Dr. Robert Lang commented
Endocrinology 52 years experience
Many more people have too little vitamin D than too much especially those with poor absorption.
Oct 9, 2011
A 38-year-old member asked:

What are common symptoms of a diazepam overdose?

2 doctor answers3 doctors weighed in
Dr. Sidney Vinson
Gastroenterology 27 years experience
Sedation, confusion: Sedation, confusion, disorientation, uncoordination, disinhibition, respiratory depression and death.
A 30-year-old member asked:

If someone overdoses on allergy pills, do they always have to go to the hospital?

2 doctor answers3 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Doctor can evaluate: An overdose means taking more than the usual maximum dose. For example, Claritin (loratadine) or zyrtec are used once a day. Taking 2 in one day probably won't cause a problem, but 3 in one day would be an overdose. One should contact his doctor in cases of mild overdosage. If one took 5 or 6 tablets, an urgent care or E.R. Visit would be wise. When unsure, it is just safer to go to an E.R. And get evaluated.
CA
A 44-year-old member asked:

What to do if I overdose on permethrin lotion?

2 doctor answers8 doctors weighed in
Dr. Katherine Brown
Dermatology 16 years experience
See a doctor: An overdose on any type of medication warrants stopping the medication and seeing a doctor immediately!
A 32-year-old member asked:

What is the difference between the effects of pcp and Benadryl (diphenhydramine) overdoses?

1 doctor answer2 doctors weighed in
Dr. Stevan Cordas
Internal Medicine 57 years experience
PCP: Big difference. Too much Benadryl (diphenhydramine) can make you tired and sleepy and even a lettle confused but angel dust is a lot worse. To see effects go to http://www.Cmcsb.Com/pcpangel.Htm.

Related questions

A 48-year-old member asked:
1 doctor answer2 doctors weighed in
A 29-year-old member asked:
1 doctor answer2 doctors weighed in
A 39-year-old member asked:
1 doctor answer5 doctors weighed in
A 30-year-old member asked:
1 doctor answer2 doctors weighed in
A 46-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 23, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.